# SDR AALA202302140097

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,177 hours, 7,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR DIFFICULT TO ARM/DISARM. CLEANED GIRT BAR LATCHES AND ADJUSTED LATCH TENSION.
